# SDR UALA2010072102612

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 66,604 hours, 25,248 cycles
- Engine: Pwa PW2037
- System (JASC): 3110 · Instrument Panel
- Part: Warning Message
- Condition: Activated
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MECHANICAL ISSUE. RTFL  ON T-O ROLL AT 125 KIAS GOT RUDDER RATIO AND MACH-SPEED TRIM EICAS AND LIGHTS. REFLY. CREW REPORTED THAT RUDDER RATIO AND MACH SPEED TRIM EICAS MSG APPEARED ON TAKEOFF AT ROTATION. REPLACED RT AIR DATA COMPUTER IAW MM.  AFTER TEST FLIGHT.  AIR DATA COMPUTER WAS NOT AT FAULT, MACH SPEED TRIM AND RUDDER RATIO EICAS MESSAGES STILL REAPPEARED.  CONTINUING TO TROUBLESHOOT.  REINSTALLED ORIGINAL ADC.
